IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1162 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1512    
    Printed40    
    Emailed0    
    PDF Downloaded122    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 2  |  Page : 221-222

Ranitidine-induced perioperative anaphylaxis: A rare occurrence and successful management


1 Department of Dermatology, Command Hospital (EC), Kolkata, West Bengal, India
2 Department of Anesthesiology, Command Hospital (EC), Kolkata, West Bengal, India

Correspondence Address:
Shekhar Neema
Department of Dermatology, Command Hospital (EC), Kolkata, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.178832

Rights and Permissions

Perioperative anaphylaxis is a rare and catastrophic event. Anaphylaxis during perioperative period changes the entire management plan for the patient. Since a large number of drugs are administered to the patient during the short span of time, it becomes difficult to identify the culprit drug. This has an impact on the management of the patients who have to undergo surgery. Ranitidine is considered a safe drug used in perioperative period; however, rarely it can lead to perioperative anaphylaxis. We present one such case of ranitidine-induced perioperative anaphylaxis which was successfully managed by early diagnosis and avoidance of drug.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow